# SDR QXEA200400334

- Difficulty date: May 20, 2004
- Submitted: May 26, 2004
- Operation: Air carrier
- Aircraft: N401QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4031
- Aircraft time: 6,936 hours, 7,874 cycles
- System (JASC): 1430 · Fasteners
- Part: Rivet
- Condition: Burned
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDX - ABOVE PILOT AND CO-PILOT WINDSHIELD HAS RIVET HEAD BURNED.  REPAIRED IAW HORIZON AIR EA 6-53-354.
